This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Seven months ago I started Lexapro 10 mg. for anxiety. After 3 weeks it was increased to 20. After about a month it was helping a great deal. Almost two weeks ago it was necessary for me to see the doctor before he would call in a refill. It took several days to get in, so I went for 3 days without taking it. I had begun to have the dizziness, insomnia, a strange feeling in my head, and tingling in my toes. I hoped that I would feel better shortly after starting back on the Lexapro; but though I have been back on it almost two weeks, I feel very anxious, almost as much as I did before I ever started taking the Lexapro in the first place. Not only that, but I am having difficulty word finding, concentrating, having a conversation, and I feel "out of it." I'm starting to wonder if being off it for 3 days has caused it not to work for me anymore. Any thoughts? Thanks so much!
That is not the explanation..being off for three days would not do that, but it can be that your underlying anxiety is breaking through and you have lost confidence in the medication..talk to your doctor about changing meds.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.